Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Took two birth control pills in one day during the first week of period. Advise?

Hi, I'm a 20 yr old college student and just ended my period a few days ago after bleeding for a week longer than usual (My period normally lasts 7 days). I figured this was okay because I skipped my period last month after having a pause in my BC (lo-loestrin). However, I just went to the bathroom after feeling slightly "crampy" and when I wiped there was a good amount of blood on the tissue. I started a new pack of BC on the 1st day of my period, but I threw it up due to the extreme nausea I usually experience. And I absent-mindedly took two pills in one day (still during the 1st week), however I took my pills regularly everyday after that and I am now mid-way into the 3rd week of the pack. Should this be expected? I am very upset because I don't want to have two periods less than a week apart, it very inconvenient and bothersome for someone who's active like I am.
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the pills may not be the reason for your problem, of course some times there could be some withdrawal bleeding some times, so dont worry about taking 2 tablets.
The reason for this bleeding could be the anemia, or infection,
I to my patient with such infection prescribes, hematinics, fluconazole, cifixime etc. So i advise you to consult a gynacologist for diagnosis and treat ment.
Take more of green leafy vegetables, pulses sprouts , and proteine rich foods. Thank you.
Answered: Fri, 12 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Yes I agree its problematic to have iregular & frequent bleeding for a lady.
You were taking Loesrine BC pill regularly, you had a break in the pills last month. following this you had a period that lasted for 7+7 days & when you started your new pack of BC on 1st between, you took 2 pills in a day....
Now you are in 3rd wk. & want your cycle to be in time.
I am afraid , there was somne cofusion in taking pils & a pause. I dont think, the double tab in aday taken by mistake could cause any problem....but I am afraid, during the pause you have taken,followed by bleeding for 15 days might be due to ? coception & following miscarraige.You have to confirm it weather it was compleate....incompleate abortion may cause a gush of bleeding in between.This can be confirmed by sonography lower abdomen. Please consult a Gynac to solve any such problem.
Secondly there may be a posssibility of irregular periods due to irregular pills. To set it right,aGynac s consultation is a must.
You can compleate the present dose of pills ,& then wait for periods to come observe the bleeding & consult a gynac in time
Here I would like to suggest to adapt anathor contraceptive device in a break of OC pills.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor